# SDR DU4R2021062400080

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND LEFT MAIN LANDING GEAR FORWARD OUTBOARD LUG HAS SEVERE PITTING CORROSION. S/O 660006 N/R 38671
